Giuseppe Gaeta ; Miguel Angel Rodriguez - Integrable Ito equations with multiple noises

ocnmp:10275 - Open Communications in Nonlinear Mathematical Physics, November 25, 2022, Volume 2 - https://doi.org/10.46298/ocnmp.10275
Integrable Ito equations with multiple noisesArticle

Authors: Giuseppe Gaeta ; Miguel Angel Rodriguez

    The classification of scalar Ito equations with a single noise source which admit a so called standard symmetry and hence are -- by the Kozlov construction -- integrable is by now complete. In this paper we study the situation, occurring in physical as well as biological applications, where there are two independent noise sources. We determine all such autonomous Ito equations admitting a standard symmetry; we then integrate them by means of the Kozlov construction. We also consider the case of three or more independent noises, showing no standard symmetry is present.


    Volume: Volume 2
    Published on: November 25, 2022
    Accepted on: November 22, 2022
    Submitted on: November 8, 2022
    Keywords: Mathematical Physics

    Consultation statistics

    This page has been seen 142 times.
    This article's PDF has been downloaded 106 times.